Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Oral estrogen directly increases the risk of ovarian cancer
 

Oral estrogen directly increases the risk of ovarian cancer

It has already been acknowledged that hormone replacement therapy increases the risk of breast and endometrial cancer, coronary heart disease and stroke. New research has examined the link with ovarian cancer. The results indicated that cumulative oral intake of estrogen was a significant factor in increasing the risk of ovarian cancer. The progesterone component of hormone therapy had no effect on incidence of ovarian cancer. Thus, it is important that estrogen use should be minimized or replaced with progestogen only if possible.

Source: summary of medical news story as reported by Reuters Health - Archives of Internal Medicine

Related Disease Topics:

Article Source Details

About: Oral estrogen directly increases the risk of ovarian cancer

Date: 25 November 2004

Source: Reuters Health - Archives of Internal Medicine

URL: http://www.reuters.com/newsArticle.jhtml?type=healthNews&storyID=6921724

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Brain cancer drug shows promising preliminary results
  • Brain cancer origin found
  • Brain imaging being used to help diagnose ADHD
  • Brain injury undiagnosed for two years
  • Brain operation can be greatly influenced by the type of foods eaten
  • Brain tumour misdiagnosed as ears wax
  • Brain tumour misdiagnosed as sinus infection
  • Breakthrough with discovery of possible markers for Alzheimer's
  • Breast cancer and litigation
  • Breast cancer delayed diagnosis cost mother life, medical profession millions
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise